# SDR 20010508CW015

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N955TV
- Make and model: Snias AS350B2
- Aircraft serial: 3246
- System (JASC): 2121 · Air Distribution Fan
- Part: Screw
- Condition: Worn
- Location: A/C Bay
- Component: Fan Assembly
- Component part number: 5900101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIR CONDITIONING SYSTEM WAS INSTALLED ON THE AIRCRAFT UNDER STC SH3509SW.  DURING AN INSPECTION, THE AIR CONDITIONER CIRCUIT BREAKER WAS POPPED.  THE CIRCUIT BREAKER WAS RESET AND THE SYSTEM FUNCTIONALY TESTED.  SPARKS WERE SEEN AT THE BACK OF THE FAN ASSEMBLY.  ON DISASSEMBLY, FOUND ONE RETAINING SCREW HAD LOOSENED ENOUGH TO CONTACT THE ARMATURE AND WORE OVER HALF THROUGH WHILE SPINNING AND HAD LODGED IN THE ARMATURE TO NOT ALLOW THE ARMATURE TO SPIN.
